New classes of exact solutions for magnetic reconnective annihilation

E. Tassi, V. S. Titov, G. Hornig

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)


    Analytical solutions for reconnective annihilation in curvilinear geometry are presented. These solutions are characterized by current density distributions varying both along the radial and azimuthal coordinates. They represent an extension of previously proposed models, based on purely radially dependent current densities. Possible applications of these solutions to the modeling of solar flares are also discussed.
    Original languageEnglish
    Pages (from-to)382-388
    Number of pages7
    JournalPhysics Letters A
    Issue number5
    Publication statusPublished - 2003


    • Exact solutions
    • MHD equations
    • Magnetic reconnection
    • Solar flares


    Dive into the research topics of 'New classes of exact solutions for magnetic reconnective annihilation'. Together they form a unique fingerprint.

    Cite this